MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA; INTRACRANIAL COIL-ASSIST STENT
Catalog Number M003UZAS45210
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject stent prematurely deployed during the procedure.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.H3 device evaluated by mfg ¿updated.D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.D4 gtin - updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the device was received.The reported lot number was confirmed from the packaging label.The stent delivery wire (sdw) was returned, the introducer sheath and the stent were not returned.The sdw was kinked/bent at the distal end.Functional inspection was not performed as only the sdw was returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event 'stent deployed prematurely during use' could not be replicated as the stent delivery wire (sdw) was the only part of the stent system which was returned for analysis.However, the analysis results are consistent with the reported event.The device did not meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The only information available for this event is that it was reported that 'stent prematurely deployed'.The only part of the stent system which was returned for analysis was the stent delivery wire (sdw) which was noted to be kinked/bent towards the distal end of the wire.In the case of this complaint it is not possible to determine what occurred as there is very little information available relating to the complaint event and only the sdw was returned for analysis.The reported event: 'stent deployed prematurely during use' as well as the analyzed event: ¿sdw kinked/bent¿ will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was reported to have been used in accordance with the dfu, but performance was limited due to some unknown procedural factors during use.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS 4.5MM X 21MM NO TIP- PMA
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22288599
Report Number3008881809-2025-00348
Device Sequence Number15683810
Product Code QCA
UDI-Device Identifier07613327382150
UDI-Public(01)07613327382150(17)290401(10)24880203
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003UZAS45210
Device Lot Number24880203
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown